Correction and Complements to
Manuscripta mathematica, Tome 33 (1980), pp. 59-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1980__33_251756,
author = {Giuseppe Valla},
title = {Correction and {Complements} to },
journal = {Manuscripta mathematica},
pages = {59--62},
year = {1980},
volume = {33},
zbl = {0471.13002},
url = {http://geodesic.mathdoc.fr/item/MM2_1980__33_251756/}
}
Giuseppe Valla. Correction and Complements to. Manuscripta mathematica, Tome 33 (1980), pp. 59-62. http://geodesic.mathdoc.fr/item/MM2_1980__33_251756/